# SDR SWAA111296

- Difficulty date: March 1, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 72,104 hours, 63,689 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND FLOORBEAM T-CAP CORRODED AT BS 986, BETWEEN LBL 4 TO LBL 44.  REMOVED AND REPLACED T-CAP PER SRM.
